MAUDE Adverse Event Report: ARTHREX, INC. PEEK CORKSCREW FT 5.5X14.7MM SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PEEK CORKSCREW FT 5.5X14.7MM SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number PEEK CORKSCREW FT 5.5X14.7MM SUTURETAPE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-feb-2026, it was reported by a sales representative via phone that an ar-1927pst-3 corkscrew suture anchor had the sutures were doubled through another suture and the implant was unable to seat.This occurred during use in a case with no patient effect.No delay to the case.The case was completed using the same device.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
PEEK CORKSCREW FT 5.5X14.7MM SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24530815
Report Number1220246-2026-01272
Device Sequence Number9026856
Product Code MBI
UDI-Device Identifier00888867443112
UDI-Public(01)00888867443112(11)250723(17)300630(10)15471250
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK CORKSCREW FT 5.5X14.7MM SUTURETAPE
Device Catalogue NumberAR-1927PST-3
Device Lot Number15471250
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown